RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 3(7), Pages 357–367 (Mi msb3592)  

This article is cited in 1 scientific paper (total in 1 paper)

On the triviality of families of compact complex spaces

P. L. Polyakov


Abstract: The paper proves the following theorem (a generalization of the corresponding Grauert–Fischer theorem): if there is a holomorphic deformation $X_s$ of a compact complex space (in the sense of Serre) $X$, where the parameter $s$ of the deformation runs through the complex space $S$, and if all the $X_s$ are isomorphic to $X$, then the deformation is trivial.
Bibliography: 7 titles.

Full text: PDF file (1144 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:3, 335–344

Bibliographic databases:

UDC: 513.836+519.46
MSC: 32C15, 32G05, 32L05, 32A19
Received: 23.09.1968

Citation: P. L. Polyakov, “On the triviality of families of compact complex spaces”, Mat. Sb. (N.S.), 79(121):3(7) (1969), 357–367; Math. USSR-Sb., 8:3 (1969), 335–344

Citation in format AMSBIB
\Bibitem{Pol69}
\by P.~L.~Polyakov
\paper On~the triviality of families of compact complex spaces
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 3(7)
\pages 357--367
\mathnet{http://mi.mathnet.ru/msb3592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=245833}
\zmath{https://zbmath.org/?q=an:0216.10403}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 3
\pages 335--344
\crossref{https://doi.org/10.1070/SM1969v008n03ABEH001278}


Linking options:
  • http://mi.mathnet.ru/eng/msb3592
  • http://mi.mathnet.ru/eng/msb/v121/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Palamodov, “Deformations of complex spaces”, Russian Math. Surveys, 31:3 (1976), 129–197  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:139
    Full text:49
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019